# SDR 6018701012007

- Difficulty date: January 1, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N247FX
- Make and model: Lear 60LEAR
- Aircraft serial: 187
- Aircraft time: 6,291 hours, 4,460 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE IS STUCK IN THE DOWN POSITION AND CANNOT BE MOVED. GEAR COULD NOT BE RETRACTED AFTER TAKE-OFF.  MX CLEANED AND LUBRICATED THE GEAR HANDLE SHAFT.  PERFORMED SEVERAL SATISFACTORY GEAR EXTENSIONS/RETRACTIONS.  NO FURTHER DEFECTS NOTED.
